# SDR 2004UALA00358

- Difficulty date: April 15, 2004
- Submitted: June 30, 2004
- Operation: Air carrier
- Aircraft: N817UA
- Make and model: Airbus A319-131
- Aircraft serial: 873
- Aircraft time: 19,121 hours, 7,350 cycles
- Engine: Iae V2522A5
- Engine time: 14,844 hours, 5,802 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Nose Cowl
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, E
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD DUE TO A BIRD STRIKE TO THE NR 2 ENGINE.  A BIRD STRIKE CAUSED ENGINE VIBRATION AND REDUCED POWER.   REPLACED NR 2 ENGINE AND NOSE COWL.
